Is anyone taking Anastrozole with Bisphoshonates?

I’m the lady who posted the thread “Should I give up on hormone Therapy”…Basically, at just 50, I had to stop Tamoxifen after struggling on it for  3 months, because of an allergy to it.

It’s taken weeks of tests but I am now starting a trial of Anastrozole with calcium/vit D supplements and Bisphosphonates.

My Bone Density scan was a shock as my bones are just nearly into the “osteoporosis” category so I have been told I MUST take bisphosphonates WITH the anastrozole.

I’m very small and have suffered a lot with side effects as drugs seem to swamp me and never seem to be scaled down for little ladies!

I wonder if any ladies out there take this combination and if so, how do you get on.

I’m not sure what to expect really!

Hi Hearty. Like you I’m taking anastrazole, calcium/vit D, and bisphosphonates, and also like you, I’m quite small. I also have reflux, so was a little apprehensive about adding the bisphosphonate. But I take them all as directed, and apart from some joint stiffness in the hands and feet, which means that my rings no longer fit, I’ve been fine.

 

Hope you will be too!

 

Jane